Posted by Luke (126.96.36.199) on July 27, 2000 at 14:00:49:
I'm going through hell right now, and was wondering if anyone has ever had anything like this. I just got off Verapamil, which lost its efficiency after one year of use, and switched to Zoloft. At first, I had a constant headache 24/7, at about a kip 4. I was told this is a side effect of Verapamil withdrawal(I did quit it rather abruptly) and that it would pass. Well, the day time pain did eventually subside substantially. However, for the past 4 days, I have not gotten more than 2 or 3 hours of sleep at a time. The headaches have become like clockwork, hitting at 3, 5, and 7, and later if I try to sleep further. Even if I feel no pain during the daytime, once i go to sleep, it begins. It's like one constant headache while I sleep. I wake up at 3, wait till about 4 for the pain to subside, and tired go back to sleep. I wake up about and hour and a half later, wait for pain to subside, and go to sleep again. And on and on and on... Has anyone ever had symptoms like these? Is there anything I can do?
Post a Followup